# SDR UALA2011060802818

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON CREASE BEAM AT RT FS 1166.  MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION REMOVAL FOUND OUT OF LIMITS PER SRM.  FABRICATED REPAIR PER INSTRUCTIONS ON EA PD 57-53-131 WITHOUT DEVIATION.  THIS IS A PERMANENT REPAIR WITH FAA 8100-9 DATED MAY 31ST 2011.
